# SDR FDEA201302210397

- Difficulty date: February 21, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6753503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD LOWER T/E DELAMINATED.  REPAIRED IAW EA 1-5750-163594.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 115
